# SDR ALGA085823

- Difficulty date: March 25, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C*
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23051646
- Part serial: KU506276
- Condition: Corroded
- Location: Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INSTALLATION INSPECTION FOUND PART HAD HEAVY PITTING ON INNERWALL OF SHAFT, ALSO DEEP GROOVES AT INNER SHAFT MATING SURFACE. RETURNED PART FOR WARRANTY CREDIT.
